MAUDE Adverse Event Report: ARTHREX, INC. 125° RADIOLUCENT TARGETING ARM; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. 125° RADIOLUCENT TARGETING ARM; ORTHOPEDIC MANUAL SURG INSTR
Model Number 125° RADIOLUCENT TARGETING ARM
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged 1267-100 radiolucent targeting arm lot number: 210923 was received for investigation.Visual evaluation noted wear and tear and the device was slightly discolored where the nail attaches.The most likely cause for this failure can be attributed to wear and tear incurred from repeated use.Functional testing was performed by assembling the 1267-100 radiolucent targeting arm with an 0617-300 lag screw sheath lot number: p12888 and it was found that the 1267-100 radiolucent targeting arm would not hold the lag screw sheath tightly and securely in the insertion hole as intended.It was not noted that the button was sticking.The most likely cause for the reported failure can be attributed to wear and tear incurred from repeated use.Refer to investigation photos.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 4/25/2024, it was reported by a sales representative via (b)(4) that a 1267-100 radiolucent targeting arm was unable to keep the lag screw sheath tight inside the jig insertion hole.It was stated that the jig buttons were "sticking" and not holding the outer sheath as it was prior.The case was completed with all standard instrumentation.There were no adverse effects on the patient and no delay in the case.This was discovered during a trochanteric nail for intertroch fx procedure on (b)(6) 2024, with no reported patient harm.

Brand Name
125° RADIOLUCENT TARGETING ARM
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19398026
Report Number1220246-2024-03923
Device Sequence Number7800196
Product Code HSB
UDI-Device Identifier00848665028652
UDI-Public00848665028652
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K021008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number125° RADIOLUCENT TARGETING ARM
Device Catalogue Number1267-100
Device Lot Number210923
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2024
Supplement Date Received by Manufacturer09/03/2024
Initial Report FDA Received Date05/24/2024
Supplement Report FDA Received Date09/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown